# SDR WX0A2025022632333

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N280NV
- Make and model: Airbus A320-214
- Aircraft serial: 5320
- Aircraft time: 35,334 hours, 23,561 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) RH OVERWING SLIDE ARMED LIGHT LENSE COVER MISSING / INSTALLED RH OVERWING SLIDE ARMED INDICATOR LIGHT COVER AND PREFORMED OPS CHECK IAW AMM 52-73-21-400-003-A OPS TEST GOOD.
